# SDR UHLA201512090913

- Difficulty date: December 9, 2015
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 26,793 hours, 17,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, RT GUSSET PLATE FRAME 90.  R & R GUSSET.
